Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 96, NWS St. Louis, MO

May 10, 2014Audrain County, Boone County, Callaway County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 10, 2014, 9:08 PM CDT for Audrain County, Boone County, Callaway County, Missouri. It was in force for 52 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2014, 9:08 PM CDT (02:08 UTC)
Expired
May 10, 2014, 10:00 PM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Audrain County, MO, Boone County, MO, Callaway County, MO

The radar

The St Louis radar (KLSX), 131 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 9:09 PM CDTHAIL 0.25Columbia, MONORTH PORTION OF COLUMBIA CITY.
May 10, 9:09 PM CDTHAIL 1Columbia, MOAT THE INTERSECTION OF RIDGEWAY AND ASH IN COLUMBIA.
May 10, 9:10 PM CDTHAIL 1Columbia, MOCOLUMBIA POLICE REPORTED QUARTER-SIZED HAIL IN DOWNTOWN COLUMBIA.
May 10, 9:16 PM CDTHAIL 1Columbia, MOESTIMATED 50 MPH WIND GUST REPORTED.
May 10, 9:16 PM CDTHAIL 1Columbia, MOQUARTER-SIZED HAIL CONTINUES IN COLUMBIA.
May 10, 9:22 PM CDTHAIL 0.53 E Columbia, MO
May 10, 9:38 PM CDTHAIL 0.54 Nw Guthrie, MOQUARTER TO HALF INCH DIAMETER HAIL ON SPOTTERS FRONT PORCH.
May 10, 9:46 PM CDTHAIL 1New Bloomfield, MOWIND GUST ESTIMATED AT 50 MPH.
May 10, 9:47 PM CDTHAIL 14 W Fulton, MO
May 10, 9:55 PM CDTHAIL 0.75New Bloomfield, MOBETWEEN NEW BLOOMFIELD AND FULTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 5:16 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1852 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

337 
WUUS53 KLSX 110208
SVRLSX
MOC007-019-027-110300-
/O.NEW.KLSX.SV.W.0096.140511T0208Z-140511T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUDRAIN COUNTY IN CENTRAL MISSOURI...
  BOONE COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...

* UNTIL 1000 PM CDT

* AT 906 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHEAST OF CENTRALIA TO 6 MILES SOUTHWEST
  OF COLUMBIA...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...MEXICO...FULTON...MURRY...AUXVASSE...NEW BLOOMFIELD...
  MARTINSBURG...THOMPSON...HATTON...VANDIVER...RUSH HILL...BENTON
  CITY...KINGDOM CITY...CARRINGTON AND GUTHRIE.

THIS WARNING INCLUDES JEWELL CEMETERY HISTORIC SITE AND ROCK BRIDGE
STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 121 TO EXIT 148.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3934 9203 3915 9157 3914 9163 3909 9163
      3867 9213 3879 9239 3881 9238 3882 9239
      3882 9243 3888 9248 3890 9248 3892 9249
TIME...MOT...LOC 0208Z 291DEG 26KT 3928 9199 3888 9237

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
4 follow-up statements
313 
WWUS53 KLSX 110210 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT SAT MAY 10 2014

MOC007-019-027-110300-
/O.CON.KLSX.SV.W.0096.000000T0000Z-140511T0300Z/
BOONE MO-CALLAWAY MO-AUDRAIN MO-
910 PM CDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR AUDRAIN...
NORTHWESTERN CALLAWAY AND BOONE COUNTIES UNTIL 1000 PM CDT...

AT 906 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF CENTRALIA TO 6 MILES SOUTHWEST OF
COLUMBIA...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZE HAIL WAS REPORTED IN 
         DOWNTOWN COLUMBIA.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ASHLAND...MEXICO...FULTON...MURRY...AUXVASSE...NEW BLOOMFIELD...
MARTINSBURG...THOMPSON...HATTON...VANDIVER...RUSH HILL...BENTON
CITY...GUTHRIE...KINGDOM CITY AND CARRINGTON.

THIS WARNING INCLUDES JEWELL CEMETERY HISTORIC SITE AND ROCK BRIDGE
STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 121 TO EXIT 148.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3934 9203 3915 9157 3914 9163 3909 9163
      3867 9213 3879 9239 3881 9238 3882 9239
      3882 9243 3888 9248 3890 9248 3892 9249
TIME...MOT...LOC 0210Z 291DEG 26KT 3927 9197 3887 9235

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
286 
WWUS53 KLSX 110222
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
922 PM CDT SAT MAY 10 2014

MOC007-019-027-110300-
/O.CON.KLSX.SV.W.0096.000000T0000Z-140511T0300Z/
BOONE MO-CALLAWAY MO-AUDRAIN MO-
922 PM CDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR AUDRAIN...
NORTHWESTERN CALLAWAY AND SOUTHERN BOONE COUNTIES UNTIL 1000 PM
CDT...

AT 919 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF MEXICO TO 5 MILES NORTH OF ASHLAND...
AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZE HAIL WAS REPORTED IN 
         COLUMBIA AND A 65 MPH WIND GUST WAS MEASURED AT COLUMBIA    
         AIRPORT.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ASHLAND...MEXICO...FULTON...AUXVASSE...NEW BLOOMFIELD...
MARTINSBURG...HATTON...VANDIVER...RUSH HILL...BENTON CITY...
GUTHRIE...KINGDOM CITY AND CARRINGTON.

THIS WARNING INCLUDES JEWELL CEMETERY HISTORIC SITE AND ROCK BRIDGE
STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 128 TO EXIT 148.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3931 9198 3915 9157 3914 9163 3909 9163
      3867 9213 3879 9239 3882 9239 3882 9243
TIME...MOT...LOC 0222Z 291DEG 26KT 3924 9187 3884 9225

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
467 
WWUS53 KLSX 110242
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
942 PM CDT SAT MAY 10 2014

MOC019-110252-
/O.CAN.KLSX.SV.W.0096.000000T0000Z-140511T0300Z/
BOONE MO-
942 PM CDT SAT MAY 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOONE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3873 9219 3874 9220 3874 9218 3884 9213
      3926 9185 3915 9157 3914 9163 3909 9163
      3867 9213 3871 9221
TIME...MOT...LOC 0242Z 291DEG 26KT 3919 9170 3879 9208

$$

MOC007-027-110300-
/O.CON.KLSX.SV.W.0096.000000T0000Z-140511T0300Z/
CALLAWAY MO-AUDRAIN MO-
942 PM CDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
AUDRAIN AND NORTHWESTERN CALLAWAY COUNTIES UNTIL 1000 PM CDT...

AT 940 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF LADDONIA TO 5 MILES NORTH OF NEW
BLOOMFIELD...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FULTON...NEW BLOOMFIELD AND MARTINSBURG.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 144 TO EXIT 148.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3873 9219 3874 9220 3874 9218 3884 9213
      3926 9185 3915 9157 3914 9163 3909 9163
      3867 9213 3871 9221
TIME...MOT...LOC 0242Z 291DEG 26KT 3919 9170 3879 9208

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
411 
WWUS53 KLSX 110255
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
955 PM CDT SAT MAY 10 2014

MOC007-027-110305-
/O.EXP.KLSX.SV.W.0096.000000T0000Z-140511T0300Z/
CALLAWAY MO-AUDRAIN MO-
955 PM CDT SAT MAY 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL AUDRAIN AND
NORTHWESTERN CALLAWAY COUNTIES WILL EXPIRE AT 1000 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 3873 9219 3874 9220 3874 9218 3884 9213
      3926 9185 3915 9157 3914 9163 3909 9163
      3867 9213 3871 9221
TIME...MOT...LOC 0255Z 291DEG 26KT 3915 9159 3876 9197

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:35 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 10, 5:35 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CDT Sat May 10 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 332 PM CDT Sat May 10 2014

Certainly appears that one or more rounds of intense convection are
in the offing for the CWA tonight. However, the devil is in the
details, and the exact specifics of evolution of this/these threats
remain uncertain at this time.

Almost all of the guidance suggests storms will continue to
intensify over west central and/or northwest MO over the next few
hours, with additional more hit and miss convection possible further
E in our CWA near/S of warm front (near a KJEF-KMVN line as of 20z)
where MLCAPES are now 2000-2500j/kg but AMS is apparently being
suppressed by overall lack of forcing as well as weak cap noted on
19z KSGF sounding. Given the amount of large scale shear and
instability any storm that manages to form over the next few hours
could become severe, but primary concern will be for convection
developing west of our CWA to grow upscale into a large complex
that will push east-southeast into the CWA during the evening.
While they differ in timing and somewhat in location, all of the
explicit models are suggesting this type of scenario.  While hail
and damaging winds may be the greatest threats, the possibility of
tornadoes will also exist near the warm front.

Heading into the late evening and overnight hours, increasing low
level jet should lead to additional development in the wake of the
first complex as it interacts with cool pool left behind this
evening's convection. Think any additional convection overnight
may be slightly further north, but of course that depends on where
the first round of storms track. While exact location of the E-W
QPF axis varies between the different solutions, there does appear
to be a fairly high threat of several rounds of convection
training across the area, so have added the have added mention of
heavy rain over about the N 2/3 of the CWA.

Truett

.LONG TERM:  (Sunday through Next Saturday)
Issued at 332 PM CDT Sat May 10 2014

Eventual evolution of late night convection will play a large role
on how Sunday's storm threat plays out, and we should have a
better handle on this as we watch how storms play out during the
overnight hours.  In general, expect some threat during the morning
as the overnight convection winds down, and then all of the models
indicate heights building fairly rapidly during the day as the upper
low digs into the 4 corners region.  This would suggest suppression
of much of the afternoon convection, but models disagree on how much
capping will occur.   For now have pretty much maintained going
forecast with chance pops primarily along and east of the
Mississippi River for the afternoon hours.

There should be a lull in convection for much of the area Sunday
evening, with thunderstorms overspreading the CWA from NW to SE late
Sunday night-Monday-Monday night as upper system and associated
strong cold front sweeps into the Mississippi Valley.

Some precip, primarily showers, should linger over the area on
Tuesday (and especially over the SE half of the CWA), as upper trof
slowly works its way east.  Since the front should be over the Ohio
Valley by this time our entire CWA will be in much cooler air.  This
should mean dramatically cooler temperatures than those of the next
few days, with Tuesday's highs generally in the 60s.

Very cool weather appears to be on tap for the remainder of next
week as an unseasonably strong upper level trof becomes parked
over the nation's midection. Along with the below average
temperatures, this should also mean periodic shower chances for
much of the CWA.

Truett

&&

.AVIATION:  (For the 00z TAFs through 00z Sunday Evening)
Issued at 525 PM CDT Sat May 10 2014

Convection in western MO is expected to congeal into a line and
reach the TAF sites between 01-04z. Depending on where the warm
front is and where any strong outflow boundaries are located when
the low level jet intensifies tonight, a second line of
thunderstorms may develop overnight. Scattered thunderstorms are
possible again tomorrow afternoon, but confidence in timing is too
low to include in the TAFs at this time.

Specifics for KSTL, KSUS, KCPS: Convection in western MO is
expected to congeal into a line and reach the St. Louis metro area
between 02-04z. Depending on where the warm front is and where any
strong outflow boundaries are located when the low level jet
intensifies tonight, a second line of thunderstorms may develop
overnight.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 10, 3:54 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT SAT MAY 10 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
354 PM CDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE AREA TONIGHT. SOME OF
THE STORMS MAY BE SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND
ISOLATED TORNADOES ALL POSSIBLE. AREAS OF HEAVY RAIN CAN ALSO BE
EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION SUNDAY
THROUGH MONDAY NIGHT. SOME OF THE STORMS ON SUNDAY ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS MAY BE
SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE
THREAT OF SEVERE STORMS WILL CONTINUE ON MONDAY AND MONDAY NIGHT
ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

TRUETT

In the hours before

Local storm report, May 10, 8:14 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND GST     3 SSW MONROE CITY       39.61N  91.75W
05/10/2014  E50 MPH          MONROE             MO   CO-OP OBSERVER

            45-50 MPH WIND GUSTS WITH PEA SIZED HAIL.

&&

FUCHS
Local storm report, May 10, 8:26 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
826 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             1 N CENTER              39.52N  91.53W
05/10/2014  E0.88 INCH       RALLS              MO   911 CALL CENTER

            NICKEL SIZED HAIL AND STRONG ROTATION REPORTED BY THE
            CENTER FIRE DEPARTMENT.

&&

FUCHS
Local storm report, May 10, 8:29 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     5 N PARIS               39.55N  92.00W
05/10/2014                   MONROE             MO   TRAINED SPOTTER

            TREE HIT POWER LINE WHILE FALLING CAUSING POWER OUTAGE.

&&

DYE
Local storm report, May 10, 9:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             BOWLING GREEN           39.34N  91.20W
05/10/2014  E0.70 INCH       PIKE               MO   TRAINED SPOTTER

&&

FUCHS
Local storm report, May 10, 9:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             COLUMBIA                38.95N  92.33W
05/10/2014  E0.88 INCH       BOONE              MO   TRAINED SPOTTER

&&

FUCHS
Local storm report, May 10, 9:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             COLUMBIA                38.95N  92.33W
05/10/2014  E0.88 INCH       BOONE              MO   TRAINED SPOTTER

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:06 PM CDTTornado WarningLSXMonroe, Shelby24 min
May 10, 7:27 PM CDTTornado WarningLSXMarion, Monroe, Shelby33 min
May 10, 7:57 PM CDTSevere Thunderstorm WarningLSXMonroe, Pike, Ralls48 min
May 10, 8:12 PM CDTTornado WarningLSXPike, Ralls33 min
May 10, 8:33 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau42 min
May 10, 8:40 PM CDTSevere Thunderstorm WarningLSXPike, Ralls50 min
May 10, 8:47 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe43 min
May 10, 8:50 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls40 min
May 10, 9:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
May 10, 9:39 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage51 min
May 10, 9:55 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike50 min
May 10, 10:49 PM CDTSevere Thunderstorm WarningLSXCallaway41 min
May 10, 11:05 PM CDTSevere Thunderstorm WarningLSXMontgomery, Warren55 min
May 10, 11:33 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery42 min
May 11, 12:08 AM CDTSevere Thunderstorm WarningLSXWarren52 min
May 11, 12:13 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren47 min
May 11, 12:32 AM CDTSevere Thunderstorm WarningLSXSaint Charles43 min
May 11, 12:55 AM CDTSevere Thunderstorm WarningLSXWarren50 min
May 11, 1:17 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis43 min
May 11, 1:19 AM CDTSevere Thunderstorm WarningLSXSaint Charles41 min
May 11, 11:12 AM CDTRiver Flood WarningLSXLincoln45 hr
May 11, 2:05 PM CDTRiver Flood WarningLSXLincoln18 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.